A problem on the union of Helson sets

E. Galanis Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332344

Arkiv for Matematik, 9, (1), 193-196, 1970.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ]
@inproceedings{e.1970a,
  title={A problem on the union of Helson sets},
  author={E. Galanis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203447348909153},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={193-196},
  year={1970},
}
E. Galanis. A problem on the union of Helson sets. 1970. Vol. 9. In Arkiv for Matematik. pp.193-196. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203447348909153.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved